# SDR A6WA201040822

- Difficulty date: November 13, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT FRAME BRACKET SEAL STRIKER & SILL ANGLES ON SERVICE DOOR THRESHOLD HAVE CORROSION.  EVALUATION CORROSION BRACKET FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06, EVL CORROSION ON SEAL STRIKER & SILL ANGLES IAW SRM 51-21-06.  ORIG MATERIAL .063 REMOVED 004 FOUD IN LIMIT IAW SRM 51-21-06.  CHECKED TOOL AAR 326 THICKNESS TEST.
